# SDR GTIA2021062835829

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 51,871 hours, 23,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR.20 DOUBLE JOGGLE AT DOOR STOP 7 FWD ROW HOLE #8 HAS CRACK INDICATION.  REF HAECO NRI 36421.  RAF-01 273805202 OPENED-COMPLETED PERMANENT REPAIR OF RH FR 20 STR 10 DOUBLE JOGGLE HOLE 8 CRACK IAW EO 5311-2129 AND RDAF 80933008/003/2021 #A
